# SDR SIMA20140321002

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 25,924 hours, 24,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabni Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  LUBRICATED DOOR FRAME ROLLERS IAW ETN-EM-52-061.  OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 52-18-00.
